摘要
Based on a completely distributive De Morgan algebra L, the notion of pointwise L-fuzzifying (quasi-)uniformity is introduced. It is shown that a pointwise L-fuzzifying quasi-uniformity U can induce two L-fuzzifying topologies τU and ηU, and the relations between τU and ηU are investigated.
源语言 | 英语 |
---|---|
页(从-至) | 3025-3031 |
页数 | 7 |
期刊 | Journal of Intelligent and Fuzzy Systems |
卷 | 30 |
期 | 5 |
DOI | |
出版状态 | 已出版 - 2 4月 2016 |
指纹
探究 'Topologies induced by pointwise L-fuzzifying quasi-uniformities' 的科研主题。它们共同构成独一无二的指纹。引用此
Pang, B., & Zhao, Y. (2016). Topologies induced by pointwise L-fuzzifying quasi-uniformities. Journal of Intelligent and Fuzzy Systems, 30(5), 3025-3031. https://doi.org/10.3233/IFS-152019